Just before the final presidential debate, Dr. Ted Noel released a video “roundup of prominent signs that show Hillary Clinton has Parkinson’s Disease.” He believes Hillary has been hiding Parkinson’s “for at least ten years.” He uses publicly available sources to show viewers what to look for in the final days before the election.
In his four minute video, Dr. Noel summarizes the publicly available evidence that he says shows Hillary’s signs of Parkinson’s:
- Parkinson’s “rage”: Noel cites Hillary’s Benghazi testimony (“What difference does it make now?”) is an example;
- Seizures: Her bizarre head bobbing “cold chai” interview, her unfocused moments on stage memory loss, and her oculogyric crisis at the DNC convention. Noel explains Hillary’s bug-eyed wide mouth reaction to the DNC balloon drop was “Levodopa induced dyskinesia,” a side-effect of an excess of the medication used to treat Parksinson’s symptoms;
- Falls: Noel postulates that Hillary suffers from recurring “Parkinson’s freezes” and that this condition is the underlying cause of her five public collapses and resulting injuries such as her broken elbow and concussion;
- Criss-crossed eyes: multiple videos show the side-effect of an overdose of Levodopa;
- Blue sunglasses are specially designed to reduce tremors from Parkinson’s;
- Hand signs:
- She holds peculiar hand positions with all fingers pinched together;
- Video of her “pill rolling” hand tremors during the first presidential event displays a symptom characteristic of Parkinson’s;
- Her need to take more time off to rest to mask the frequency of these symptoms as well as to allow her body a “drug holiday“, a technique used to maximize the subsequent effectiveness of the medication Levodopa.
Doctor’s Prediction of Parkinson’s Signs To Watch For:
According to Dr. Noel, look for Hillary to hold her fingers together in a particular tight grouping or to rub her fingers and thumb together in a what is described as a characteristic “pill-rolling” tremor. Also look for Hillary’s inability to coordinate her eyes from crossing, a condition called dyskinesia brought about by high levels of Levodopa medication. Although we could see a memory “short circuit” or a dramatic “freeze” like the paralyzing event she experienced at the 9/11 memorial, Dr. Noel says that such an event is unlikely and inherently unpredictable.